# SDR AWXA960265

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Engine: Pwa JT8D15
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc Assembly
- Part number: 658385
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: C, D

## Discrepancy

PHX-OMA - ABORTED TAKEOFF, NR 1 ENGINE HAD COMPRESSOR STALL ONCE WHEN POWER ADVANCED ABOVE IDLE.  REMOVED AND REPLACED NR 1 ENGINE PRESSURE RATIO BLEED CONTROL ASSEMBLY, IAW BMM 75-31-11.  ALSO, LUBRICATED INTERNAL BLEEDS PER EB 72-006.  RAN ENGINES AND OPERATES NORMALLY.  (M)
